BARD ACCESS SYSTEMS, INC. POLY PER-Q-CATH CATHETER WITH SHERLOCK TIP LOCATION SYSTEM (TLS) STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
9254108 |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On [redacted], the patient underwent a successful picc placement.Follow-up imaging completed on [redacted] noted a 1.4 cm retained piece of guidewire.